Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS Green Bay, WI

October 18, 2007Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Oct 18, 2007, 4:15 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 4:15 PM CDT (21:15 UTC)
Expired
Oct 18, 2007, 5:00 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 4:40 PM CDTHAIL 1.252 S Kellnersville, WIREPORT FROM WGBA-TV VIEWER. TIME APPROX.
Oct 18, 4:50 PM CDTHAIL 0.5Kellnersville, WI
Oct 18, 4:50 PM CDTHAIL 11 Se Cooperstown, WIAT HARPT LAKE.
Oct 18, 4:50 PM CDTHAIL 1Cooperstown, WIAT HARPTS LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 2:31 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
558 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 182115
SVRGRB
WIC015-071-182200-
/O.NEW.KGRB.SV.W.0146.071018T2115Z-071018T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 500 PM CDT

* AT 410 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED    
  IN NEW HOLSTEIN....OR ABOUT 16 MILES NORTHWEST OF                  
  PLYMOUTH....AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTTER BY 420 PM...
  COLLINS AND CLARKS MILLS BY 425 PM...
  GRIMMS...REEDSVILLE AND CATO BY 430 PM...
  MENCHALVILLE...TAUS AND WHITELAW BY 435 PM...
  MARIBEL BY 440 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4398 8825 4424 8793 4425 8788 4429 8788
      4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2115Z 216DEG 42KT 4401 8807

$$

KURIMSKI
3 follow-up statements
000 
WWUS53 KGRB 182127
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT THU OCT 18 2007

WIC015-182136-
/O.CAN.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
CALUMET-
426 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CALUMET 
COUNTY UNTIL 445 PM.

LAT...LON 4392 8804 4416 8803 4424 8793 4425 8788
      4429 8788 4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2126Z 216DEG 42KT 4411 8796

$$

WIC071-182200-
/O.CON.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
426 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MANITOWOC COUNTY...

AT 424 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR COLLINS....OR ABOUT 16 MILES WEST OF MANITOWOC....AND
MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MENCHALVILLE...TAUS AND WHITELAW BY 435 PM...
  MARIBEL...ROSECRANS AND KELLNERSVILLE BY 440 PM...
  COOPERSTOWN AND LARRABEE BY 445 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4392 8804 4416 8803 4424 8793 4425 8788
      4429 8788 4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2126Z 216DEG 42KT 4411 8796

$$

KURIMSKI
000 
WWUS53 KGRB 182141
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT THU OCT 18 2007

WIC071-182200-
/O.CON.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
441 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN MANITOWOC COUNTY...

AT 438 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR MENCHALVILLE....OR ABOUT 13 MILES NORTHWEST OF
MANITOWOC....AND MOVING NORTHEAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4416 8803 4424 8793 4425 8788 4429 8788
      4432 8784 4432 8756 4429 8758 4401 8783
TIME...MOT...LOC 2141Z 216DEG 42KT 4425 8781

$$

KURIMSKI
000 
WWUS53 KGRB 182158
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT THU OCT 18 2007

WIC071-182208-
/O.EXP.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
458 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MANITOWOC COUNTY
EXPIRES AT 500 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 10 PM.

LAT...LON 4416 8803 4424 8793 4425 8788 4429 8788
      4432 8784 4432 8756 4429 8758 4401 8783
TIME...MOT...LOC 2158Z 216DEG 42KT 4441 8764

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 4:04 AM CDT, 12 hours 11 minutes earlier.

Area forecast discussion, Oct 18, 4:04 AM CDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CDT THU OCT 18 2007

.SHORT TERM...TODAY THROUGH FRIDAY. THE PROSPECT OF SEVERE STORMS
IS THE MOST IMPORTANT ELEMENT IN THIS PART OF THE FORECAST. MODELS
PRETTY CONSISTANT NOW IN BRING STRENGTHENING SYSTEM FROM EASTERN
NEBRASKA TO WESTERN LAKE SUPERIOR. WHILE SEVERAL VORT CENTERS WILL
ROTATE AROUND THE UPPER LOW TODAY AND BRING SHOWERS AND
THUNDERSTORMS...THINK THAT DRY SLOT SEEN ON WATER VAPOR SATELLITE
PICTURES OVER ILLINOIS WILL MOVE NORTH ACROSS EAST CENTRAL
WISCONSIN THIS AFTERNOON AND PROBABLY MAKE IT MORE SCATTERED
THUNDERSTORMS RATHER THAN A STEADY RAIN. THERE COULD EVEN BE A FEW
SUNNY INTERVALS...THOUGH THEY WOULD BE BRIEF.

00Z MODELS AND SPC PUSH THE GREATEST SEVERE THREAT A BIT TO THE
SOUTH OF WHERE IT WAS YESTERDAY...BUT THINK THERE IS A DECENT
CHANCE OF GETTING SEVERE STORMS THIS AFTERNOON AND EARLY EVENING
ESPECIALLY SOUTH OF THE FOX VALLEY. WET BULB ZERO HEIGHTS REALLY
FALL DURING THE LATE AFTERNOON SO HAIL IS PROBABLE WITH THE STORMS...
AND MID LEVEL WINDS ARE SO STRONG THAT EVEN VIGOROUS SHOWERS COULD
MIX DOWN SEVERE CRITERIA WINDS TO THE SURFACE LATE IN THE DAY.
TORNADO PARAMETERS NOT AS IMPRESSIVE AS YESTERDAYS MODEL
RUNS...BUT LCL HEIGHTS ARE QUITE LOW AND THERE IS SIGNIFICANT
HELICITY. SO WHILE MAIN THREAT IS TO THE SOUTH...A TORNADO IS NOT
OUT OF THE QUESTION.

COLD FRONT MOVES THROUGH TONIGHT AND DEEP MOISTURE DEPARTS SO
SHOWERS WILL BECOME MORE SCATTERED. COLD AIR LAGS THE FRONT SO
EXPECT LITTLE COOLING UNTIL AFTER THIS PERIOD.

.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...MAIN CONCERNS ARE
REMNANTS OF EXITING LOW ON FRI AND FRI NIGHT AND THEN NEXT SFC
TROUGH ON SUNDAY NIGHT AND MONDAY.

EXTENDED PERIOD BEGINS WITH VERTICALLY STACKED LOW PRESSURE
SYSTEM OVER SW LK SUPERIOR. THIS SYSTEM WILL MOVE NE...AS 130KT
UPPER JET PUSHES ONSHORE OVER THE WRN US AND BUILDS RIDGE OVER THE
NRN PLAINS. MODEL CONTINUES TO PROJECT SHORTWAVES AND MOISTURE
ROTATING AROUND THE LOW ON FRIDAY AND FRIDAY NIGHT. SO CONTINUED
EXISTING LIKELY POPS FOR FRIDAY AND CHANCE POPS FRIDAY
EVENING...WITH A DIMINISHING TREND FROM SW TO NE AS THE LOW MOVES
AWAY DURING THE OVERNIGHT HOURS. BUMPED WINDS UP DURING THE DAY ON
FRIDAY AND CONTINUED IT INTO SATURDAY MORNING...AS STRONG H925 AND
H850 WINDS...35-40KTS AND 40-50KTS RESPECTIVELY...ROTATE AROUND
THE LOW AND ACROSS NE WI. IF EXISTING FORECAST HOLDS TRUE...WILL
LIKELY NEED A GALE WARNING FOR THE MARINE AREAS AND WILL NEED TO
KEEP AN EYE ON WINDS NEAR ADVISORY CRITERIA NEAR DOOR COUNTY AS
WINDS FUNNEL UP AND ACROSS THE BAY.

RIDGE BUILDING OVER THE NRN PLAINS WILL BRING DRY AND WARM WEATHER
TO THE REGION FOR THE WEEKEND. STRONG H850 WAA EXPECTED DURING THE
AFTN ON SAT...WHICH SHOULD PUSH TEMPS BACK INTO THE MIDDLE 60S ON
SATURDAY AND EVEN WARMER ON SUNDAY...WITH EXPECTED HIGHS
APPROACHING 70 OVER CENTRAL WI. DO HAVE SOME CONCERN ON HOW HIGH
TEMPS WILL GET...AS CLOUDS BEGIN TO OVERSPREAD THE CWA FROM NW TO
SE DURING SUN AFTN. THE OVERSPREADING CLOUDS ARE DUE TO THE NEXT
APPROACHING TROUGH OUT OF THE WRN US. THIS WILL BRING A SW-NE
ORIENTATED SFC TROUGH ACROSS WI SUNDAY NIGHT AND MONDAY. THE
POSITION OF THE SFC TROUGH AT 12Z ON SUN...FROM WRN KS TO NE
MN...LOOKS TO BE PRETTY CONSISTENT BETWEEN THE 00Z NAM/GFS/ECMWF
AND 21Z SREF. GFS AND ECMWF BEGIN TO DIVERGE AFTER THIS
TIME...WITH THE GFS PULLING THE TROUGH E ACROSS THE ERN US...WHILE
THE ECMWF CUTS THE TROUGH OFF AND KEEPS THE UPPER LOW OVER WRN TX.
EVEN WITH THE DIFFERENCES...EXISTING FORECAST LOOKS TO BE IN GOOD
SHAPE FOR PCPN ON SUNDAY NIGHT THROUGH MONDAY NIGHT. BOTH
ECMWF/GFS TRANSITION THE WRN GREAT LKS REGION INTO NW FLOW FOR THE
MIDDLE OF THE WEEK...WHICH SHOULD BRING TEMPS BACK TO NORMAL
VALUES.
&&

.AVIATION...MVFR/IFR CIGS SHOULD IMPROVE LATER TODAY...BUT
THUNDERSTORMS AND STRONG WINDS WILL REMAIN A HAZARD.
&&

.MARINE...GALE WARNING IN EFFECT THROUGH 00Z THIS EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...GALE WARNING IN EFFECT FOR LAKE
MICHIGAN NEARSHORE WATERS AND NORTHERN 2/3RDS OF THE BAY THROUGH
00Z TONIGHT.

&&

RDM/SRF
Hazardous weather outlook, Oct 18, 12:02 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 PM CDT THU OCT 18 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1202 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHEAST WISCONSIN THIS AFTERNOON AND EVENING. STRONG WINDS IN
THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE...COMBINED WITH AN
INTENSE LOW PRESSURE SYSTEM AND AN APPROACHING WARM FRONT...WILL
PRODUCE CONDITIONS SUITABLE FOR FAST MOVING SEVERE THUNDERSTORMS.
WIND GUSTS OVER 50 MPH...LARGE HAIL AND ISOLATED TORNADOES ARE
POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR SEVERE
WEATHER IS GENERALLY SOUTHEAST OF A LINE FROM OCONTO TO WAUTOMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-191115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1202 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR THE NEAR SHORE WATERS OF LAKE
MICHIGAN AND THE BAY THROUGH THIS EVENING DUE TO STRONG SOUTH TO SOUTHEAST
WINDS AHEAD OF A STRONG LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

GUSTY SOUTHWEST WINDS MAY RESULT IN THE ISSUANCE OF SMALL CRAFT
ADVISORIES OR GALE WARNINGS FRIDAY THROUGH FRIDAY EVENING.

In the hours before

Local storm report, Oct 18, 3:34 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             MINOCQUA                45.86N 89.69W
10/18/2007  E0.50 INCH       ONEIDA             WI   NWS EMPLOYEE

&&
Local storm report, Oct 18, 3:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             2 SW OSHKOSH            43.99N 88.58W
10/18/2007  E1.00 INCH       WINNEBAGO          WI   AMATEUR RADIO

&&
Local storm report, Oct 18, 3:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FUNNEL CLOUD     8 NW NEW HOLSTEIN       44.03N 88.19W
10/18/2007                   CALUMET            WI   AMATEUR RADIO

            ROTATING WALL CLOUD AND OCCASIONAL SMALL FUNNEL.

&&
Local storm report, Oct 18, 3:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
357 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             HILBERT                 44.13N 88.16W
10/18/2007  E0.75 INCH       CALUMET            WI   LAW ENFORCEMENT

&&
Local storm report, Oct 18, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             HILBERT                 44.13N 88.16W
10/18/2007  E1.00 INCH       CALUMET            WI   TRAINED SPOTTER

&&
Local storm report, Oct 18, 4:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NEW HOLSTEIN            43.95N 88.08W
10/18/2007  E0.88 INCH       CALUMET            WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 3:08 PM CDTSevere Thunderstorm WarningGRBForest, Oneida29 min
Oct 18, 3:22 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago38 min
Oct 18, 3:23 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas41 min
Oct 18, 3:58 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc47 min
Oct 18, 4:03 PM CDTSpecial Marine WarningGRB57 min
Oct 18, 4:48 PM CDTSevere Thunderstorm WarningGRBCalumet27 min
Oct 18, 4:49 PM CDTSevere Thunderstorm WarningGRBKewaunee41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.